Order conditions for partitioned Runge-Kutta methods

Zdzislaw Jackiewicz, Rossana Vermiglio

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

We illustrate the use of the recent approach by P. Albrecht to the derivation of order conditions for partitioned Runge-Kutta methods for ordinary differential equations.

Original languageEnglish (US)
Pages (from-to)301-316
Number of pages16
JournalApplications of Mathematics
Volume45
Issue number4
DOIs
StatePublished - Jan 1 2000

Keywords

  • Order conditions
  • Ordinary differential equation
  • Partitioned Runge-Kutta method

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Order conditions for partitioned Runge-Kutta methods'. Together they form a unique fingerprint.

  • Cite this